# SDR DALA2015051707878

- Difficulty date: April 26, 2014
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 71,987 hours, 20,031 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Peeling
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR UPPER SURFACE LEADING EDGE 2FT FM OUTBOARD SKIN PEELING OFF. ELEV CONDUCTIVE FRAME.  INSTALLED TEMP REPAIR IAW ERA 6-55-21 NO 451965-14.
